ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотика мультипликаторов системы дифференциальных уравнений с периодическими коэффициентами

Симонян, С. Г. (1970) Асимптотика мультипликаторов системы дифференциальных уравнений с периодическими коэффициентами. ՀՍՍՀ ԳԱ Զեկույցներ, 51 (4). pp. 203-206.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
579Kb

Item Type:Article
Additional Information:Պարբերական գործակիցներով երկրորդ կարգի դիֆերենցիալ հավասարումների սիստեմի մուլտիպլիկատորների ասիմպտոտիկ վերլուծության մասին։
Uncontrolled Keywords:Սիմոնյան Ս. Գ.
Subjects:Q Science > QA Mathematics
ID Code:2834
Deposited By:NAS Reports
Deposited On:20 Apr 2012 16:26
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page